# SDR 2A6R2025052272601

- Difficulty date: May 22, 2025
- Submitted: May 22, 2025
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N579AM
- Make and model: Urocop EC135T2
- Aircraft serial: 0578
- Aircraft time: 6,923 hours, 23,038 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Part number: L533M1014106
- Condition: Dented
- Location: Zone 200
- Part time: 6,923 hours, 23,038 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE WAS DISCOVERED ON THE COCKPIT FLOOR (PN: L533M1014106) AT THE INBOARD SIDE OF THE INBOARD COPILOT SEAT TRACK MEASURING APPROXIMATELY 24.5” IN LENGTH AND 2.63” WIDE.  AN APPROVED REPAIR PROCEDURE WAS COMPLIED WITH PER AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2025-1145, ISSUE B DATED 09 APR 2025, WHICH CONTAINS A DETAILED DESCRIPTION OF THE DAMAGE AND REPAIR INSTRUCTION.
